MAUDE Adverse Event Report: INOGEN INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.Replacement columns were sent, so the unit is not returning.
 
Event or Problem Description
It was reported that the patient's unit alerted them to replace the columns.Troubleshooting did not resolve the issue.As a result, the patient experienced difficulty breathing.Replacement columns were sent to the patient.The issue is against the columns which are accessories, but the unit itself is listed as the primary device.The inogen team attempted to contact the patient for further information three times with no response.

Brand Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24905215
Report Number3004672275-2026-00098
Device Sequence Number9102354
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown